# SDR CA020816003

- Difficulty date: August 12, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,374 hours
- Engine: Rroyce RB211524B402
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fairing
- Part number: 1613510103
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ARRIVAL, THE CREW NOTICED THAT THE C2 CARGO DOOR FAIRING ASSY. WAS MISSING.  FURTHER INVESTIGATION REVEALED THAT C2 CARGO PANEL ASSY DOOR FAIRING , TOP AFT FAIRING  CUT OUT PANEL CRACKED 1 INCH LONG AND PART OF AFT LIP IS MISSING.  MAINTENANCE REPLACED THE MISSING PANEL IAW AMM 53-52-00 AND REPAIRED THE PANEL ASSY. IAW SRM 51-50-07.
